Global existence of small solutions to nonlinear Schrodinger equations

Nakao Hayashi, Hitoshi Hirata

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish
Pages (from-to)671-685
Number of pages15
JournalNonlinear Analysis, Theory, Methods and Applications
Volume31
Issue number5-6
DOIs
Publication statusPublished - 1998 Mar
Externally publishedYes

Keywords

  • Global small solutions
  • Nonlinear Schrödinger equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this